| Catalog Number |
7049855 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that patient was pre-operatively diagnosed with lumbar tumour and underwent unspecified surgery.During surgery, the screw slipped.The product came in contact with the patient.Patient complications were reported to be unknown.
Additional Manufacturer Narrative
Device evaluation: visual and microscopic examination confirmed there is damage to the crest and flank of the threads that start at the beginning of the thread and travels up towards the hex.This is consistent with the screw being misaligned and cross threaded.If information is provided in the future, a supplemental report will be issued.